# SDR IXXA070005O

- Difficulty date: January 30, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,510 hours, 31,205 cycles
- Engine: Ge CFM562C
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Defective
- Location: Mlg Door
- Part time: 95,510 hours, 31,205 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION,THE LANDING GEAR DOORS NOT LATCHED LIGHT ILLUMINATED. THE CREW RECYCLED THE GEAR AND THE LIGHT REMAINED ON, UNTIL THE GEAR WAS EXTENDED. THE CREW CONTINUED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE GEAR AND FOUND SEVERAL LOOSE HI-LOKS ALONG THE KEELBEAM TEE FITTINGS. MAINTENANCE REPLACED THE LOOSE HI-LOKS AND ALSO REPLACED THE LT PROXIMITY SWITCH. THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
